Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 23, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 8, 2019, 1:44 PM CDT for Leon County, Robertson County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2019, 1:44 PM CDT (18:44 UTC)
- Expired
- May 8, 2019, 2:09 PM CDT
- In force
- 25 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Leon County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 116 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 12:58 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -555 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 734 m²/s²
- 0-3 km storm-relative helicity
- 882 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
942
WFUS54 KFWD 081844
TORFWD
TXC289-395-081930-
/O.NEW.KFWD.TO.W.0023.190508T1844Z-190508T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
144 PM CDT Wed May 8 2019
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
East central Robertson County in central Texas...
Southwestern Leon County in central Texas...
* Until 230 PM CDT.
* At 144 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Franklin, or 13 miles northeast of Hearne, moving
east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Franklin and Leona.
This includes Interstate 45 between mile markers 152 and 158.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3108 9649 3118 9597 3109 9596 3107 9602
3107 9605 3100 9617 3098 9623 3091 9635
3090 9647
TIME...MOT...LOC 1844Z 256DEG 38KT 3100 9641
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Hernandez2 follow-up statements
278
WWUS54 KFWD 081905
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
205 PM CDT Wed May 8 2019
TXC395-081914-
/O.CAN.KFWD.TO.W.0023.000000T0000Z-190508T1930Z/
Robertson TX-
205 PM CDT Wed May 8 2019
...THE TORNADO WARNING FOR EAST CENTRAL ROBERTSON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Texas.
LAT...LON 3100 9624 3101 9626 3106 9624 3109 9628
3112 9628 3118 9597 3109 9596 3109 9598
3107 9602 3107 9605 3100 9617 3097 9624
TIME...MOT...LOC 1904Z 256DEG 38KT 3105 9616
$$
TXC289-081930-
/O.CON.KFWD.TO.W.0023.000000T0000Z-190508T1930Z/
Leon TX-
205 PM CDT Wed May 8 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHWESTERN LEON COUNTY...
At 204 PM CDT, a severe thunderstorm capable of producing a tornado
was located 16 miles northwest of Madisonville, moving east at 45
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Leona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3100 9624 3101 9626 3106 9624 3109 9628
3112 9628 3118 9597 3109 9596 3109 9598
3107 9602 3107 9605 3100 9617 3097 9624
TIME...MOT...LOC 1904Z 256DEG 38KT 3105 9616
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Hernandez741
WWUS54 KFWD 081909
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
209 PM CDT Wed May 8 2019
TXC289-081918-
/O.CAN.KFWD.TO.W.0023.000000T0000Z-190508T1930Z/
Leon TX-
209 PM CDT Wed May 8 2019
...THE TORNADO WARNING FOR SOUTHWESTERN LEON COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Texas.
LAT...LON 3100 9624 3101 9626 3106 9624 3109 9628
3112 9628 3118 9597 3109 9596 3109 9598
3107 9602 3107 9605 3100 9617 3097 9624
TIME...MOT...LOC 1907Z 256DEG 38KT 3106 9610
$$
HernandezWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 1:19 PM CDT, 25 minutes earlier.
Area forecast discussion, May 8, 1:19 PM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 119 PM CDT Wed May 8 2019 .AVIATION... /18Z TAFs/ Winds became easterly and with gusts up to 30 knots just behind the back edge of the line of thunderstorms. KAFW and KFTW have since become variable, and this trend is expected to continue at KDFW, KDAL, and KGKY as the system continues to track eastward. Winds should slowly shift to southerly or southeasterly by the late afternoon hours. The blanket of cloud cover associated with the storm system will continue to move east this afternoon with VFR prevailing and maybe a few low clouds. Abundant moisture will remain in the lower levels of the atmosphere, and high res guidance is in agreement on stratus returning by 08-09Z at ACT and 11-12Z at the Metroplex sites. There is a possibility for IFR ceilings, but at this time only prevailed MVFR ceilings with a mention of scattered IFR ceilings. Some guidance has hinted some scattered showers developing north and west of the Metroplex TAF sites Thursday morning, but confidence is too low to mention with this issuance. We'll continue to monitor guidance and adjust as needed in subsequent TAF issuances. A cold front is expected to slide across the Metroplex sites by mid morning and by early afternoon at ACT. VFR should prevail by the early afternoon hours across the TAF sites. Garcia && .MESOSCALE UPDATE... /Issued 1008 AM CDT Wed May 8 2019/ A moist and unstable airmass remains in place south of an outflow boundary currently extending along a line from Athens to Hillsboro to Goldthwaite. A line of thunderstorms propagating eastward along and south of this boundary will continue to have the potential to produce damaging wind gusts and large hail. Will need to monitor the position of the warm sector, as a northward shift would extend the severe storm potential a little farther north, but at this time it looks like ongoing convection along the I-20 corridor will likely keep the surface boundary near its current position through early afternoon. In addition to the hail and wind threat, 0-1 KM storm-relative helicity values between 150 and 200 m^2/s^2 when combined with surface-based CAPE around 2000 J/KG indicates that at least a low-end tornado threat will exist, which would likely be of the QLCS variety along the ongoing squall line if one were to occur. North of the outflow, the primary concern will be localized flash flooding due to west-east training of thunderstorms. Occasional rainfall rates around 2 inches per hour can be expected along and north of the surface boundary, putting the near-term threat for additional flooding immediately south of the I-20 corridor. These storms will continue to shift east with time, extending the heavy rain threat eastward from Johnson and Ellis Counties to Kaufman, Henderson and Van Zandt Counties between now and early afternoon. As far as the rest of the forecast, POPs have been adjusted and the high temperature forecast has been lowered based on recent trends. 30/Bishop && .SHORT TERM... /Issued 239 AM CDT Wed May 8 2019/ /Today and Tonight/ A quasi linear convective system (QLCS), currently forming just off the Caprock, will move east across the region today, bringing a potential for damaging winds, hail and even a brief tornado or two. Periods of heavy rainfall will also be likely which may result in localized flooding. However, the progressive nature of the line should keep the threat of widespread flash flooding relatively low. The convective allowing models are falling into fairly close agreement with regards to timing and placement of the main line with storms reaching the western zones before sunrise, the I-35 corridor between 8 AM and 10 AM, and the eastern zones late morning through early afternoon. A few strong to severe storms will also affect the western zones prior to the arrival of the main line with damaging winds the primary hazard. These leading storms should weaken as they reach the US 281 corridor when they encounter stronger convective inhibition. Once the main line of storms moves through, clouds should begin to decrease from west to east, allowing temperatures to warm into the upper 70s and lower 80s. The only exception will be the eastern zones where a later arrival of storms and extensive cloud cover will keep high temperatures in the middle 70s. Storm chances will linger this evening, mainly in the east. The remainder of the forecast area will likely remain dry through the overnight hours until a cold front arrives across the northwest zones in the predawn hours Thursday. Overnight temperatures will range from the middle 50s across the northwest to the lower 70s in the southeast zones. .LONG TERM... /Thursday through Tuesday/ A cold front will slide across North Texas Thursday morning as a shortwave lifts across Central Plains. Initially the front will come through dry with limited moisture to work with after today's storms. However, some thunderstorms should begin to fire in the afternoon as the front moves into the southern zones where moisture and instability will be much more favorable. It looks like the best severe threat will be just southeast of the forecast area. Weak cold air advection and some lingering clouds behind the cold front will keep temperatures below seasonal normals with highs generally in the upper 60s and 70s. The only exception will be some lower 80s across the southeast zones. Thunderstorms will temporarily move south of the forecast area Thursday evening, but may develop across the southern zones again overnight Thursday/Friday morning as moist air is lifted over the shallow wedge of drier/more dense air near the surface. Confidence is low in exactly how far south the cold front will move Thursday night, therefore, we will keep PoPs low for now. The cooler and drier airmass will remain largely unchanged Friday with dry northeasterly surface flow. The combination of low level cold air advection and extensive high clouds associated with a deepening upper low on the West Coast will result in a cool day for May with morning lows in the upper 40s and 50s and highs mainly in the middle and upper 60s. Rain and thunderstorm chances will slowly increase Friday night and Saturday as a few northeastward moving shortwaves traverse the region. The best moisture will remain across Central Texas which is where we will keep the highest PoPs. It will remain cool with morning lows Saturday generally in the 50s and highs from the mid 60s to the lower 70s. The upper low will begin to lift northeast across the Desert Southwest Sunday/Sunday night, resulting in brief ridging aloft over North and Central Texas. Decreasing clouds and waning cold air advection will result in warmer temperatures Sunday with highs in the 70s and lows Sunday night in the mid and upper 50s. Low level moisture will finally return to the region Monday through Tuesday as the low pressure system begins to weaken and lift northeast towards the Central Plains. The increase in moisture and large scale lift will result in scattered showers and thunderstorms with the best chances across the southwestern half of the forecast area. The moisture increase will also bring more seasonable temperatures with lows in the upper 50s and 60s and highs in the upper 70s and lower 80s. 79 && .LONG TERM... /Issued 1008 AM CDT Wed May 8 2019/ /Thursday through Tuesday/ A cold front will slide across North Texas Thursday morning as a shortwave lifts across Central Plains. Initially the front will come through dry with limited moisture to work with after today's storms. However, some thunderstorms should begin to fire in the afternoon as the front moves into the southern zones where moisture and instability will be much more favorable. It looks like the best severe threat will be just southeast of the forecast area. Weak cold air advection and some lingering clouds behind the cold front will keep temperatures below seasonal normals with highs generally in the upper 60s and 70s. The only exception will be some lower 80s across the southeast zones. Thunderstorms will temporarily move south of the forecast area Thursday evening, but may develop across the southern zones again overnight Thursday/Friday morning as moist air is lifted over the shallow wedge of drier/more dense air near the surface. Confidence is low in exactly how far south the cold front will move Thursday night, therefore, we will keep PoPs low for now. The cooler and drier airmass will remain largely unchanged Friday with dry northeasterly surface flow. The combination of low level cold air advection and extensive high clouds associated with a deepening upper low on the West Coast will result in a cool day for May with morning lows in the upper 40s and 50s and highs mainly in the middle and upper 60s. Rain and thunderstorm chances will slowly increase Friday night and Saturday as a few northeastward moving shortwaves traverse the region. The best moisture will remain across Central Texas which is where we will keep the highest PoPs. It will remain cool with morning lows Saturday generally in the 50s and highs from the mid 60s to the lower 70s. The upper low will begin to lift northeast across the Desert Southwest Sunday/Sunday night, resulting in brief ridging aloft over North and Central Texas. Decreasing clouds and waning cold air advection will result in warmer temperatures Sunday with highs in the 70s and lows Sunday night in the mid and upper 50s. Low level moisture will finally return to the region Monday through Tuesday as the low pressure system begins to weaken and lift northeast towards the Central Plains. The increase in moisture and large scale lift will result in scattered showers and thunderstorms with the best chances across the southwestern half of the forecast area. The moisture increase will also bring more seasonable temperatures with lows in the upper 50s and 60s and highs in the upper 70s and lower 80s. 79 && .LONG TERM... /Issued 728 AM CDT Wed May 8 2019/ /Thursday through Tuesday/ A cold front will slide across North Texas Thursday morning as a shortwave lifts across Central Plains. Initially the front will come through dry with limited moisture to work with after today's storms. However, some thunderstorms should begin to fire in the afternoon as the front moves into the southern zones where moisture and instability will be much more favorable. It looks like the best severe threat will be just southeast of the forecast area. Weak cold air advection and some lingering clouds behind the cold front will keep temperatures below seasonal normals with highs generally in the upper 60s and 70s. The only exception will be some lower 80s across the southeast zones. Thunderstorms will temporarily move south of the forecast area Thursday evening, but may develop across the southern zones again overnight Thursday/Friday morning as moist air is lifted over the shallow wedge of drier/more dense air near the surface. Confidence is low in exactly how far south the cold front will move Thursday night, therefore, we will keep PoPs low for now. The cooler and drier airmass will remain largely unchanged Friday with dry northeasterly surface flow. The combination of low level cold air advection and extensive high clouds associated with a deepening upper low on the West Coast will result in a cool day for May with morning lows in the upper 40s and 50s and highs mainly in the middle and upper 60s. Rain and thunderstorm chances will slowly increase Friday night and Saturday as a few northeastward moving shortwaves traverse the region. The best moisture will remain across Central Texas which is where we will keep the highest PoPs. It will remain cool with morning lows Saturday generally in the 50s and highs from the mid 60s to the lower 70s. The upper low will begin to lift northeast across the Desert Southwest Sunday/Sunday night, resulting in brief ridging aloft over North and Central Texas. Decreasing clouds and waning cold air advection will result in warmer temperatures Sunday with highs in the 70s and lows Sunday night in the mid and upper 50s. Low level moisture will finally return to the region Monday through Tuesday as the low pressure system begins to weaken and lift northeast towards the Central Plains. The increase in moisture and large scale lift will result in scattered showers and thunderstorms with the best chances across the southwestern half of the forecast area. The moisture increase will also bring more seasonable temperatures with lows in the upper 50s and 60s and highs in the upper 70s and lower 80s. 79 && .LONG TERM... /Issued 239 AM CDT Wed May 8 2019/ /Thursday through Tuesday/ A cold front will slide across North Texas Thursday morning as a shortwave lifts across Central Plains. Initially the front will come through dry with limited moisture to work with after today's storms. However, some thunderstorms should begin to fire in the afternoon as the front moves into the southern zones where moisture and instability will be much more favorable. It looks like the best severe threat will be just southeast of the forecast area. Weak cold air advection and some lingering clouds behind the cold front will keep temperatures below seasonal normals with highs generally in the upper 60s and 70s. The only exception will be some lower 80s across the southeast zones. Thunderstorms will temporarily move south of the forecast area Thursday evening, but may develop across the southern zones again overnight Thursday/Friday morning as moist air is lifted over the shallow wedge of drier/more dense air near the surface. Confidence is low in exactly how far south the cold front will move Thursday night, therefore, we will keep PoPs low for now. The cooler and drier airmass will remain largely unchanged Friday with dry northeasterly surface flow. The combination of low level cold air advection and extensive high clouds associated with a deepening upper low on the West Coast will result in a cool day for May with morning lows in the upper 40s and 50s and highs mainly in the middle and upper 60s. Rain and thunderstorm chances will slowly increase Friday night and Saturday as a few northeastward moving shortwaves traverse the region. The best moisture will remain across Central Texas which is where we will keep the highest PoPs. It will remain cool with morning lows Saturday generally in the 50s and highs from the mid 60s to the lower 70s. The upper low will begin to lift northeast across the Desert Southwest Sunday/Sunday night, resulting in brief ridging aloft over North and Central Texas. Decreasing clouds and waning cold air advection will result in warmer temperatures Sunday with highs in the 70s and lows Sunday night in the mid and upper 50s. Low level moisture will finally return to the region Monday through Tuesday as the low pressure system begins to weaken and lift northeast towards the Central Plains. The increase in moisture and large scale lift will result in scattered showers and thunderstorms with the best chances across the southwestern half of the forecast area. The moisture increase will also bring more seasonable temperatures with lows in the upper 50s and 60s and highs in the upper 70s and lower 80s. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 76 67 77 53 67 / 100 20 5 10 30 Waco 76 70 79 53 65 / 80 20 10 50 60 Paris 75 67 77 52 68 / 90 60 20 10 30 Denton 76 64 73 50 67 / 100 10 5 10 20 McKinney 75 66 76 52 67 / 90 30 5 10 30 Dallas 76 67 78 54 68 / 90 20 5 20 30 Terrell 75 68 80 54 67 / 90 40 10 30 50 Corsicana 75 71 80 54 66 / 80 50 10 50 60 Temple 77 70 81 54 65 / 80 20 20 60 60 Mineral Wells 79 61 72 48 66 / 100 5 5 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 22/30
Hazardous weather outlook, May 8, 3:41 AM CDT, 10 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 341 AM CDT Wed May 8 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090845- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 341 AM CDT Wed May 8 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. A line of thunderstorms will move across the region today, bringing a chance for damaging winds, large hail and heavy rainfall along with localized flooding. A tornado or two cannot be ruled out. Storms will affect locations generally west of the I-35 corridor this morning and the remainder of the region this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered to numerous thunderstorms are expected Thursday through Saturday as well as Monday and Tuesday of next week. Localized flooding will be the main hazard, although a few storms could produce small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested generally west of the I-35 corridor this morning and east of I-35 this afternoon.
In the hours before
Local storm report, May 8, 9:44 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 AM CDT WED MAY 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 AM FLASH FLOOD FORT WORTH 32.75N 97.34W
05/08/2019 TARRANT TX EMERGENCY MNGR
CITY OF FORT WORTH EMERGENCY MANAGEMENT REPORTING
MULTIPLE HIGH-WATER RESCUES IN SOUTHWEST FORT WORTH.Local storm report, May 8, 11:21 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CDT WED MAY 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM FLASH FLOOD 1 SE KAUFMAN 32.57N 96.31W
05/08/2019 KAUFMAN TX EMERGENCY MNGR
NUMEROUS COUNTY ROADS CLOSED ACROSS THE COUNTY. THE
INTERSECTION OF TX 34 AND US 175 IN KAUFMAN IS CLOSED DUE
TO WATER.Special weather statement, May 8, 12:25 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1225 PM CDT Wed May 8 2019
TXZ158-160-174-081800-
Falls TX-Milam TX-Bell TX-
1225 PM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MILAM...SOUTHEASTERN
BELL AND SOUTHWESTERN FALLS COUNTIES UNTIL 100 PM CDT...
At 1224 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Rogers, or 10 miles southeast of Temple, moving east
at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Rosebud, Rogers and Buckholts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
central Texas.
LAT...LON 3116 9729 3118 9692 3090 9690 3089 9707
3089 9708 3088 9727
TIME...MOT...LOC 1724Z 266DEG 17KT 3103 9720
JLDunnSpecial weather statement, May 8, 12:36 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1236 PM CDT Wed May 8 2019
TXZ122-135-081800-
Van Zandt TX-Henderson TX-
1236 PM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN ZANDT AND
NORTHEASTERN HENDERSON COUNTIES UNTIL 100 PM CDT...
At 1236 PM CDT, Doppler radar was tracking a strong thunderstorm near
Edom, or 17 miles southeast of Canton, moving northeast at 35 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Chandler, Brownsboro and Edom.
LAT...LON 3229 9545 3229 9572 3248 9572 3250 9560
3248 9560 3241 9551 3239 9550 3237 9547
3237 9546 3234 9545 3233 9546
TIME...MOT...LOC 1736Z 240DEG 32KT 3242 9561
JLDunnSpecial weather statement, May 8, 12:56 PM CDT, 48 minutes before
Special Weather Statement National Weather Service Fort Worth TX 1256 PM CDT Wed May 8 2019 TXZ174-081830- Milam TX- 1256 PM CDT Wed May 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MILAM COUNTY UNTIL 130 PM CDT... At 1255 PM CDT, Doppler radar was tracking a strong thunderstorm near Thorndale, or 12 miles southwest of Rockdale, moving northeast at 40 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Rockdale, Thorndale and Milano. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 100 PM CDT for central Texas. LAT...LON 3065 9723 3084 9680 3068 9671 3046 9716 TIME...MOT...LOC 1755Z 239DEG 36KT 3054 9716 Hernandez
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 1:03 AM CDT | Special Weather Statement | FWD | Eastland, Stephens, Young | 57 min |
| May 8, 2:01 AM CDT | Special Weather Statement | FWD | Jack | 44 min |
| May 8, 2:18 AM CDT | Special Weather Statement | FWD | Stephens | 57 min |
| May 8, 2:29 AM CDT | Areal Flood Advisory | FWD | Stephens | 3 hr |
| May 8, 2:40 AM CDT | Special Weather Statement | FWD | Jack, Parker, Wise | 50 min |
| May 8, 2:51 AM CDT | Special Weather Statement | FWD | Palo Pinto | 24 min |
| May 8, 3:14 AM CDT | Areal Flood Advisory | FWD | Palo Pinto | 3 hr |
| May 8, 3:56 AM CDT | Special Weather Statement | FWD | Lampasas | 64 min |
| May 8, 4:35 AM CDT | Special Weather Statement | FWD | Coryell, Hamilton, Lampasas | 40 min |
| May 8, 7:39 AM CDT | Special Weather Statement | FWD | Hill | 36 min |
| May 8, 8:20 AM CDT | River Flood Warning | FWD | Dallas | 21 days |
| May 8, 8:20 AM CDT | River Flood Warning | FWD | Dallas | 28 hr |
| May 8, 8:20 AM CDT | River Flood Warning | FWD | Denton | 45 hr |
| May 8, 8:22 AM CDT | River Flood Warning | FWD | Hunt | 48 hr |
| May 8, 8:22 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 36 hr |
| May 8, 8:43 AM CDT | River Flood Warning | FWD | Leon, Robertson | 7 days |
| May 8, 9:03 AM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| May 8, 9:05 AM CDT | Severe Thunderstorm Warning | FWD | Mills | 55 min |
| May 8, 9:54 AM CDT | Areal Flood Advisory | FWD | Bosque, Erath, Hamilton, Hill, Johnson, Somervell | 3 hr |
| May 8, 10:15 AM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 60 min |
| May 8, 10:25 AM CDT | Areal Flood Advisory | FWD | Ellis, Kaufman | 3 hr |
| May 8, 11:14 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 61 min |
| May 8, 11:22 AM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| May 8, 11:38 AM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| May 8, 12:01 PM CDT | Areal Flood Advisory | FWD | Henderson, Rains, Van Zandt | 3 hr |
| May 8, 12:25 PM CDT | Special Weather Statement | FWD | Milam | 35 min |
| May 8, 12:36 PM CDT | Special Weather Statement | FWD | Smith | 24 min |
| May 8, 12:50 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 39 hr |
| May 8, 12:56 PM CDT | Special Weather Statement | FWD | Milam | 34 min |
| May 8, 1:03 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 27 min |
| May 8, 1:07 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 53 min |
| May 8, 1:12 PM CDT | Tornado Warning | FWD | Milam, Robertson | 33 min |
| May 8, 2:13 PM CDT | Special Weather Statement | FWD | Leon | 47 min |
| May 8, 3:14 PM CDT | River Flood Warning | FWD | Navarro | 6 days |
| May 8, 3:14 PM CDT | River Flood Warning | FWD | Ellis, Kaufman | 59 hr |
| May 8, 3:22 PM CDT | River Flood Warning | FWD | Young | 4 days |
| May 8, 3:57 PM CDT | River Flood Warning | FWD | Limestone | 43 hr |
| May 8, 5:38 PM CDT | River Flood Warning | FWD | Bosque | 17 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.